I have had sex around 2.5 weeks ago with a girl I met for a month. I have used condoms for vaginal sex but haven't used a condom for an oral sex. I have only received an oral sex and I did not perform an oral sex. I didn't notice any blisters or sores inside her mouth. But after 3 days, I felt a mild burning sensation on my penis but I haven't had any difficulties urinating. I had felt more urge to urinate. I was so stressed and couldn't sleep well.
In addition, she had a fishy odor in her vagina, which made it more suspicious. She has rubbed my penile hole with her thumbs, which was slightly painful too.
So I have been prescribed with antibiotics (Single dose of Azith and 10 days dosage of Doxycycline 100mg 2 times a day). The burning sensation has faded away by few days. But during my medication, I had experienced diarrhea, stomach bloating and slight unnoticeable itching around my skin (or maybe I was just too paranoid). It was hard to finish the medication.
But after finishing the medication, I feel a burning and tingling sensation on both of my armpits. I didn't notice a big swell or like a lymph node swelling when I touch them and its been 2 days. The burning and itching feeling has partially faded away but it's still there. And I feel like where my skin fold is a bit hot than usual. I have searched the internet a lot and it feels like an Intertrigo. I have applied coconut oil which shows to be a natural home remedy for it..
Is all these symptoms a STD, is it a side effect from the antibiotics, or am I just being too paranoid.. I'm so stressed recently and I can't focus because of the stress this is causing me. I'll get tested after few weeks since I read that an accurate early testing is after 6 weeks for STDs. And I'm really hoping this is not HIV, which I am fearing the most right now..
The girl I had sex with told me she had testing for STDs but said she was clean, but didn't tell me which testing and didn't show any evidence, which is hard to trust..
I really need help and opinion right now.. Please help.. Thank you